# SDR MASA200602122

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,849 hours, 6,688 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2882 ELP - CAPTAIN REPORTED INBD FLT SPOILER AND INBD SPOILERON CAUTION IN FLIGHT.  MX PERFORMED SPOST 1 AND 2.
